MAUDE Adverse Event Report: ASAHI INTECC GAIA PV; GUIDE WIRE

ASAHI INTECC GAIA PV; GUIDE WIRE
Model Number PHW18R302P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure the physician said the wire felt "trapped" he moves the wire and got it to release.When he did that the wire began to unravel.He was able to remove the wire without any pieces being lost.There was no adverse reaction to the patient.

Brand Name
GAIA PV
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key15855556
Report Number3004718255-2022-00281
Device Sequence Number20112804
Product Code DQX
UDI-Device Identifier04547327106917
UDI-Public(01)04547327106917(17)221231(10)200118A461
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2022
Report Date (Section F) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberPHW18R302P
Device Catalogue NumberPHW18R302P
Device Lot Number200118A461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2022
Device Age33 MO
Event Location Hospital
Date Report to Manufacturer11/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/23/2022